# SDR FDEA202403290442

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 16,413 hours, 7,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H L/E NOSE FORMER ANGLE MALFORMED AND HAS MORE THAN .037" GAP TO LEADING EDGE SKIN. ENGINEERING   CONTACTED PER SEQUENCE 708 AND RECOMMENDS REPLACEMENT.
